Volume 5, Issue 4
The Hole-filling Method and the Uniform Multiscale Computation of the Elastic Equations in Perforated Domain

X. Wang & L. Cao

DOI:

Int. J. Numer. Anal. Mod., 5 (2008), pp. 612-634

Published online: 2008-05

Preview Full PDF 120 850
Export citation
  • Abstract

In this paper, we discuss the boundary value problem for the linear elastic equations in a perforated domain Omega(epsilon). We fill all holes with a very compliant material, then we study the homogenization method and the multiscale analysis for the associated multiphase problem in a domain Omega without holes. We are interested in the asymptotic behavior of the solution for the multiphase problem as the material properties of one weak phase go to zero, which has a wide range of applications in shape optimization and in 3-D mesh generation. The main contribution obtained in this paper is to give a full mathematical justification for this limiting process in general senses. Finally, some numerical results are presented, which support strongly the theoretical results of this paper.

  • Keywords

homogenization multiscale analysis elastic equations perforated domain hole-filling method

  • AMS Subject Headings

35R35 49J40 60G40

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard